• Users Online: 331
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 13  |  Issue : 1  |  Page : 50-51

Reversible cause of renal failure in a 16-year-old allograft


1 Department of Nephrology, PGIMER, Chandigarh, India
2 Department of Histopathology, PGIMER, Chandigarh, India

Correspondence Address:
Dr. Raja Ramachandran
Department of Nephrology, PGIMER, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijot.ijot_59_18

Get Permissions

Granulomatous interstitial nephritis (GIN) is reported in 0.9% of the native renal biopsies. GIN occurrence in renal allograft is rare and a proton-pump inhibitor-induced GIN is infrequent. Our patient, a 36-year-old renal transplant recipient (2002), on triple immunosuppression with normal renal function, after 16 years of renal transplant, presented with raised serum creatinine (1.9 mg/dl), biopsy revealed GIN, workup for secondary causes were negative, on detailed inquiry, the patient was receiving pantoprazole for the last 1 month on the prescription of his primary physician for dyspeptic symptoms. On stopping pantoprazole, serum creatinine reduced to baseline (1 mg/dl) at 15 days, confirming the diagnosis of pantoprazole-induced GIN.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed283    
    Printed9    
    Emailed0    
    PDF Downloaded74    
    Comments [Add]    
    Cited by others 1    

Recommend this journal